Instance optimality of the adaptive maximum strategy

Diening L, Kreuzer C, Stevenson R (2016)
Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics 16(1): 33-68.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
In this paper, we prove that the standard adaptive finite element method with a (modified) `maximum marking strategy' is `instance optimal' for the `total error', being the sum of the energy error and the oscillation. This result will be derived in the model setting of Poisson's equation on a polygon, linear finite elements, and conforming triangulations created by newest vertex bisection.
Publishing Year
ISSN
PUB-ID

Cite this

Diening L, Kreuzer C, Stevenson R. Instance optimality of the adaptive maximum strategy. Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics. 2016;16(1):33-68.
Diening, L., Kreuzer, C., & Stevenson, R. (2016). Instance optimality of the adaptive maximum strategy. Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics, 16(1), 33-68. doi:10.1007/s10208-014-9236-6
Diening, L., Kreuzer, C., and Stevenson, R. (2016). Instance optimality of the adaptive maximum strategy. Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics 16, 33-68.
Diening, L., Kreuzer, C., & Stevenson, R., 2016. Instance optimality of the adaptive maximum strategy. Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics, 16(1), p 33-68.
L. Diening, C. Kreuzer, and R. Stevenson, “Instance optimality of the adaptive maximum strategy”, Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics, vol. 16, 2016, pp. 33-68.
Diening, L., Kreuzer, C., Stevenson, R.: Instance optimality of the adaptive maximum strategy. Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics. 16, 33-68 (2016).
Diening, Lars, Kreuzer, Christian, and Stevenson, Rob. “Instance optimality of the adaptive maximum strategy”. Foundations of Computational Mathematics. The Journal of the Society for the Foundations of Computational Mathematics 16.1 (2016): 33-68.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Sources

arXiv 1306.0377

Search this title in

Google Scholar